MathSciNet Relay Station
MathSciNet bibliographic data
MR2675876 11R23
Mizusawa, Yasushi On the maximal unramified pro-2-extension over the cyclotomic $\Bbb Z_2$-extension of an imaginary quadratic field. J. Théor. Nombres Bordeaux 22 (2010), no. 1, 115–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement